my 14 year old son has been taking this medication now for 2 months and now he's having trouble sleeping, he's also having bouts of anxiety and loss of appetite. Can the two possibly be related? He is not taking any other medication, neither otc or prescribed.
Depression is not a known side effect of Solodyn, but loss of appetite is a serious side effect. Please get him to see a doctor to have it checked out. Please also let your doctor know that he is feeling depressed.
i am also having these probles! i am a 24 female who started breaking out about 4 months ago! and i broke down to see a derm! ive been on solodyn for 6 weeks and i have never had such terrible depression in my life! im crying all the time! and whats worse is i went from jawline, neck breaking out to my back and a little on my chest! my derm said it dosent cause depression but mabe im just so upset cuz i went from clear skin to cyctic acne on my jawline and neck, and now i have pimples on my back! im also useing finacea in the morning and at night! but my depression got so bad i went to a therapist! all i want is my silky skin back! and now im a huge train reck inside and out!!! god what i do for a rewind button!!! depression hurts and i feel for any one going thru any kind of it!!!
I also have a 14-year-old son who has recently been started taking this medication. Started 65 mg Solodyn approximately 1 month ago, in September. I can say WITHOUT RESERVE he has always been a very happy child.
He has a minor case of acne (no cystic acne), more like pustules and some whiteheads.
Now he is fatigued, depressed, seemingly has trouble concentrating. I immediately looked online and am comforted to see others have posted these symptoms for their children or themselves.
He takes no other medication or vitamin supplement.
- Solodyn Information for Consumers
- Solodyn Information for Healthcare Professionals (includes dosage details)
- Side Effects of Solodyn (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
Posted 30 Aug 2010 • 4 answers
Posted 15 Nov 2011 • 2 answers
Posted 27 Aug 2014 • 1 answer
I have taken Paxil for about 15 years due to panic attacks and generalized anxiety disorder. It sav?
Posted 15 Jan 2017 • 2 answers